MAUDE Adverse Event Report: CARDINAL HEALTH AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

CARDINAL HEALTH AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was contaminated.
 
Event or Problem Description
Customer reports: some of our customers have used the aqua seal cdu for the neonatal patients, and they could not identify any toddling or bubbling during the operation.The doctors are suspecting that this might be due to a device failure.The customers are concerned if the aqua seal cdu is designed to be used for neonatal patients as well and they are looking for an official confirmation in writing from the manufacturer.Therefore, you are kindly requested to clarify the above for our customers acknowledgement and later usage.Additional information was received that the patient is 9 months old.The volume of water in the seal chamber was 2cm and the suction was set to 20 cm.There were no kinks in the tubing and the product was replaced with an atrium brand.The patient is fine with no complication.There was bubbling and tideling which provided suction for a few minutes and it stopped working completely.
 
Additional Manufacturer Narrative
Based on the information available to us, we were not able to confirm the event.Updated section h10 - additional manufacturer narrative: the statement "based on the information available to us, we were able to confirm the event" has been updated to based on the information available to us, we were not able to confirm the event.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Since the physical sample was not provided the root cause and corrective actions could not be identified.If a sample is received in the future, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.All information received will be used for further tracking and trending purposes.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19563773
Report Number1423537-2024-00043
Device Sequence Number14448306
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryKU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number23E191FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/15/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Patient Weight3 KG